# SDR CWQD201408042

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 11,145 hours, 8,896 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 664264614
- Condition: Worn
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF A STEERING KNOCKING SOUND, FOUND THE BOLT THAT ATTACHES THE CABLE TO THE STEERING BELLCRANK WAS ROCKING IN THE BELLCRANK.  AFTER REMOVAL OF THE CABLES, IT WAS NOTED THAT THE UPPER HOLE IN THE BELLCRANK WAS ELONGATED & THE BACK SIDE OF THE BELLCRANK WHERE THE WASHER UNDER THE BLOT HEAD SITS WAS WORN INTO THE MATERIAL OF THE BELLCRANK. THE BELLCRANK HAS NO BUSHING OR BEARING INSTALLED FOR THE BOLT TO WEAR INTO.  IT IS JUST A PLAIN ALUMINUM BELLCRANK WITH A STEEL BOLT INSTALLED THROUGH IT.  THE CABLE END IS A LOLLIPOP STYLE & NOT A FORK STYLE, THUS WHEN THE CABLE IS TENSIONED, THE BOLT IS ALWAYS SIDE-LOADED & WEARS INTO THE BELLCRANK.  BELLCRANK ASSEMBLY REPLACED WITH NEW HARDWARE.
